# SDR DALA2019100855772

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON ACCESS PLATES #520CT AND 620CT (AI)(AD). NRC 00571: CORROSION LEVEL 2, FUEL ACCESS PLATES 520CT AND 620CT WERE REPLACED PER AMDS 2040-0010 AND 2040-00 12. (LP #1300191)
